# SDR MALA965088

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 3065 - ON CLIMB-OUT FROM CVG, THE CREW NOTED A VIBRATION FROM THE FRONT SECTION OF THE AIRCRAFT.  THE AIRCRAFT RETURNED TO CVG.  MAINTENANCE ADJUSTED THE LEFT NOSE LANDING GEAR DOOR, AFTER FINDING A GAP BETWEEN THE DOOR AND AIR FRAME. (M)
